# SDR DL738060982

- Difficulty date: November 24, 2006
- Submitted: November 27, 2006
- Operation: Air carrier
- Aircraft: N398DA
- Make and model: Boeing 737832
- Aircraft serial: 30774
- Aircraft time: 14,345 hours, 10,700 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Pin
- Condition: Backed Out
- Location: Connector
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G

## Discrepancy

AUTO PRESSURIZATION CONTROLLER LIGHTS BLINK ON OFF INTERMITTENTLY AUTO FAIL ALSO BLINKS ON OFF.  MASKS DEPLOYED AIRCRAFT DIVERTED TO FLL.  REMOVED ACTIVATED O2 GENERATORS AND INSTALLED NEW AND RESTOWED  DEPLOYED O2 MASKS PER M/M, PER FIM.  NR 1 CONTROLLER FAULT CODES 001 006 100 107 109 NR 2 CONTROLLER FAULT CODES 001 006 101 107 109.  T/S PER F TASK 21-31-00-810-804.  FOUND PIN B PLUG D10732 PUSHED OUT.  RESEATED AND LOCKED PIN IN PLACE.  PERFORMED CABIN PRESSURE CONTROLLER BITE 1/2.  NO FURTHER FAULTS.
